# SDR REXA2024102400945

- Difficulty date: April 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 22,035 hours, 16,729 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT DOOR FORMER CRACKED AT UPPER AFT LUG   REPAIRED LH AFT EMERGENCY EXIT DOOR IAW ENDEAVOR EA CRJ952-16470 REV IR DATED 5/4/24.
